# SDR 2009F00145

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N36906
- Make and model: Cessna 414A
- Aircraft serial: 0836
- Aircraft time: 3,276 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN17520
- Condition: Loose
- Location: Mlg Scissors
- Component: Scissors, Cessna
- Component part number: 50411147AND8
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG SCISSORS ATTACH BOLT WORKED LOOSE AND ALLOWED SCISSORS TO DISCONNECT ALLOWING LWR STRUT ASSY TO ROTATE 180 DEGREES. THE ACFT WAS KEPT IN CONTROL ON THE RUNWAY AND STOPPED WITHOUT ANY DAMAGE OTHER THAN EXCESSIVE TIRE WEAR AND THE SCISSORS BECOMING SEPARATED. THE SCISSORS WERE RESECURED AND THE ACFT WAS TOWED.  MORE INFORMATION TO FOLLOW ON BOLT MFGR. UNKNOWN AT THIS TIME. PART TT APPEAR TO BE SAME AS ACTT. THE WASHER PN 5045018-2 MAY BE THE ACTUAL REASON FOR THE BOLT BEING ABLE TO COME THROUGH THE SCISSORS. MORE INFO TO FOLLOW.
